TU Darmstadt / ULB / TUbiblio

FDTD on nonorthogonal grids with triangular fillings

Schuhmann, Rolf :
FDTD on nonorthogonal grids with triangular fillings.
In: IEEE Transactions on magnetics, 35 pp. 1470-1473.
[Article] , (1999)

Item Type: Article
Erschienen: 1999
Creators: Schuhmann, Rolf
Title: FDTD on nonorthogonal grids with triangular fillings
Language: English
Journal or Publication Title: IEEE Transactions on magnetics
Volume: 35
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 19 Nov 2008 16:22
Export:

Optionen (nur für Redakteure)

View Item View Item